Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonexpansive mappings on compact subsets of metric linear spaces

Authors: L. F. Guseman and B. C. Peters
Journal: Proc. Amer. Math. Soc. 47 (1975), 383-386
MathSciNet review: 0353072
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Results are presented concerning the existence of fixed points of nonexpansive selfmaps on a compact starshaped subset of a metric linear space. The results are based on a general argument of D. R. Smart and extend recent results of W. G. Dotson, Jr.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Nonexpansive mappings, fixed points, starshaped sets, metric linear spaces
Article copyright: © Copyright 1975 American Mathematical Society